Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/71336
標題: Consistent estimation of species abundance from a presence-absence map
作者: Muller, C.H.
Huggins, R.
Hwang, W.H.
關鍵字: Presence absence map;Consistency;Gamma-Poisson model;non-linear regression
Project: Statistics & Probability Letters
期刊/報告no:: Statistics & Probability Letters, Volume 81, Issue 9, Page(s) 1449-1457.
摘要: 
The estimation of the abundance of a species using the presence or absence of the species over a grid of cells simplifies data collection but the resulting statistical analysis is challenging. Several estimators have been proposed but their properties are unknown. Here we consider a generalized gamma-Poisson model which allows dependencies across the grid and develop a new estimator for this model. It is shown that this estimator is consistent, allowing us to conclude that it is indeed possible to estimate abundance from presence-absence maps. (C) 2011 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/71336
ISSN: 0167-7152
DOI: 10.1016/j.spl.2011.04.005
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.